# SDR AALA20010998

- Difficulty date: May 9, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME 18 STRINGER 53R TO STRINGER 52R SHEAR TIE CORRODED, 3 INCHES BY 2 INCHES.  INSTALLED NEW FRAME SECTION PER SRM 51-72-10.  (M)
